# SDR 08FDEA04182

- Difficulty date: October 3, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24289
- Aircraft time: 68,579 hours, 21,958 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 1390-1630
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BS 1620-1640,RT SIDE CREASE BEAM HAS CORROSION. REMOVE CORROSION AND CHECK LIMITS, FOUND TO BE OUT OF LIMITS IAW SRM 53-60-03. REMOVED CREASE BEAM, FABRICATED BEAM IAW SRM 51-10-02 SECTION 8 . LOCATED AND DRILLED, TREATED AND PRIMED AND INSTALLED IAW 51-40-02.
